# SDR GTIA011063

- Difficulty date: August 11, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL BENEATH PILOT SEAT IS CORRODED.  FOUND TO BE OUT OF LIMITS.  FORMED NEW PANEL IAW MD80 SRM 53-21-0.  (M)
